Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
199 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for sore feet caused by plantar fasciitis

Answered by
Dr.
Dr. Klarida Papaqako

General & Family Physician

Practicing since :2010

Answered : 1614 Questions

default
Posted on Mon, 29 Aug 2016 in Bones, Muscles and Joints
Question: the bottom of my feet are sore and hard when I curl my toes up they hurt more just below my toes at the top area onthe bottom also on my left foot my two smallest toes are like parilized I do have diabeties
doctor
Answered by Dr. Klarida Papaqako 2 hours later
Brief Answer:
Seems like plantar fascitis.

Detailed Answer:
Hello,

Thank you for using HCM to post your question.

I read carefully your query and I understand your concern.

What you are describing, seems more like a plantar fascitis, and is caused mostly by staying on your feet for a long time during day, and getting contracted and painful during night or when your don't walk for some time.

For your foot problem, what I would recommend is to take Ibuprofen or Tylenol for the pain and to reduce inflammation. Also, avoiding staying for longer periods on your feet if possible, keeping your feet elevated, and doing stretching exercises and massage before going to sleep and when you wake up in the morning.

The feeling as paralized may be due to you having diabetes. Be careful of not damaging your skin there because in a person with diabetes would be very difficult to heal. Keep the area dry and wear soft sole foot wear.

Hope this is helpful.
Let me know if you have further questions or concerns.

Regards,
Dr. Papaqako.
Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
default
Follow up: Dr. Klarida Papaqako 2 days later
thank you
doctor
Answered by Dr. Klarida Papaqako 7 hours later
Brief Answer:
Glad to be of help.

Detailed Answer:
You are wecomed.

Glad to be of help.

Please kindly close the question if you dont have other questions.

Regards.
Above answer was peer-reviewed by : Dr. Priyanka G Raj
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,  

Recent questions on  Ibuprofen

doctor1 MD

ive been suffering from dizziness and confusion sporadically. it only last for a few moments, often less than a minuet. ive been suffering from...

doctor1 MD

i have been in hospital with quite a bad case of tonsilitis today. i have pains in the top of my neck, my head, my ears, cheeks, and throat. i also...

doctor1 MD

Hello I suffer from Chronic costochondritis and I m comming up for 16 in may.. I was on the strongest ibuprofen allowed by law and it done so much...

doctor1 MD

hello last week I used misoprostol for medical abortion. one day after discontinue my drug , I had a bad head ache that aggrevate during midnight....

doctor1 MD

I am 14 weeks pregnant with twins. For the past 3 days am having severe shooting pain in my arms and shoulders. It started with left hand now moved...

doctor1 MD

I'm 27 year old female from past few days I have got joint pains . especially while climbing up and down the stairs along with the cracking sound....

doctor1 MD

My left testicle has been giving me slight pain and discomfort for around a week now. Especially when I lay on my side to go to sleep, it floats...